# SDR SWAA2022031431868

- Difficulty date: July 31, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621DB AREA OF DELAMINATION ON CORNER (MARKED) / R/W L/E PANEL 621DB WITH AN AREA OF DELAMINATION ON CORNER AS MARKED WAS REPAIRED IAW SRM 51-70-05-2R-6
